# SDR TWAA9807011

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND IN RT WHEEL WELL, RT 718 CASTING CRACKED BEYOND REPAIR ON FORWARD SIDE.  REPLACED RT 718 CASTING PER SB 53-131, AND SRM 51-01 PAGE 1, ITEM C. (X)
